# SDR ASAA2019061399660

- Difficulty date: June 9, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,750 hours, 10,521 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE LFT CTR BOOST PUMP LIGHT CAME ON STEADY WITH 900 LBS. FUEL IN CTR TANK. GROUNDED - YES.  ACCOMPLISHED B737-800 FIM 28-22 TASK 801. LEFT CENTER BOOST PUMP OPS CHECK GOOD. ALSO REF 737 SYSTEMS HAND BOOK. FUEL, SECTION 12.010 PAGE 11.
